# SDR 97ZZZX1285

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5760A
- Make and model: Bell 206L-1
- Aircraft serial: 45538
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Separation
- Location: M/R
- Part time: 1,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND SKIN SEPARATED AND CORRODED OVER SPAR AT TIP.
